# SDR UPS07650331

- Difficulty date: July 13, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Unknown
- Location: Main Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP AT ENG SHUTDOWN RECEIVED ADVISORY LEVEL EICAS MESSAGE "MAIN BAT CHGR".  ACCOMPLISHED FIM PROCEDURE 31-41-00/101 SYSTEM CHECKS OK.
